# SDR DHL2005783515

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE FLAP ACTUATOR SUPPORT IS CRACKED AT IB UPPER CORNER WING STA 224.5.  REMOVED NR 5 LE FLAP ACT IAW B727 MM 27-81-22.  UPON FURTHER EVAL, FOUND O/B SUPPORT CRACKED.  REMOVED BOTH I/B AND O/B SUPPORTS IAW B727 SRM 51-30-2, FABRICATED SUPPORTS O/B AND I/B FROM 7075T6 .063 PO NR 9001660 DIM. 9 1/2" BY 6 1/4" AND 9 1/2" BY 6 1/4" IAW B727 SRM 57-10-2 FIG 3.  NEW PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED SUPPORTS O/B AND I/B IAW B727 SRM 51-30-2.  INSTALLED NR 5 LE FLAP ACTUATOR IAW B727 MM 27-81-22.  OPS AND LEAK CHECK GOOD IAW B727 MM 27-81-0.
